# SDR AWXA9600742

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, BANG HEARD IN NOSE WHEEL WELL WITH VIBRATION.  REPLACED BROKEN LT NOSE GEAR DOOR LINKAGE, CHECKED AND ADJUSTED DOORS PER BMM 32-22-11, PAGE 407, STEP L.  NOSE GEAR EXT/RET PER 32-33-0, PAGE 101.
